Alert archive / Kansas / Tornado Warnings in 2004

Tornado Warning 70, NWS Hastings, NE

July 7, 2004Osborne County, Kansas

NWS Hastings, NE issued this tornado warning at Jul 7, 2004, 6:26 PM CDT for Osborne County, Kansas. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2004, 6:26 PM CDT (23:26 UTC)
Expired
Jul 7, 2004, 7:15 PM CDT
In force
49 min
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

County Osborne County, KS

The radar

The Grand Island radar (KUEX), 110 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 6:30 PM CDTHAIL 2.7510 Sw Osborne, KS
Jul 7, 7:02 PM CDTHAIL 0.882 Nw Alton, KS
Jul 7, 7:17 PM CDTHAIL 0.756 S Alton, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 2:25 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2004-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 432 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2004-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
432 J/kg
Mixed-layer CIN
-264 J/kg
Mixed-layer LCL
1079 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGID 072326
TORGID
KSC141-080015-

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
624 PM CDT WED JUL 7 2004

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  OSBORNE COUNTY IN NORTH CENTRAL KANSAS

* UNTIL 715 PM CDT

* AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS TORNADO
  WAS LOCATED 19 MILES SOUTH OF OSBORNE...OR ABOUT 49 MILES SOUTHEAST
  OF PHILLIPSBURG...AND MOVING EAST AT 10 MPH. A SECOND STORM CAPABLE
  OF PRODUCING A TORNADO WAS 6 MILES SOUTHWEST OF ALTON ALSO MOVING 
  EAST AT 10 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  SOUTHERN RURAL OSBORNE COUNTY AROUND 635 PM CDT...
  JUST SOUTH OF ALTON AROUND 640 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
BASEBALL SIZE HAIL AND STRAIGHT LINE WINDS IN EXCESS OF 60 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3954 9902 3913 9904 3913 9849 3955 9850

$$

NELSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jul 7, 3:28 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jul 7, 3:28 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
328 PM CDT WED JUL 07 2004

.DISCUSSION...NOT MUCH TIME TO LOOK AT THE FORECAST TODAY AS WOULD
HAVE LIKED AS ONGOING CONVECTION AND FIRST PERIOD CONCERNS HAVE
OVERWHELMED THE REST OF THE FORECAST.  HOWEVER...MAIN FEATURES OF
INTEREST IN THE NEAR TERM INVOLVES WARM FRONT SITTING OVER SOUTH
CENTRAL NEBRASKA AND DRYLINE DEVELOPMENT OVER THE HIGH PLAINS.
STRONG MOISTURE ADVECTION IS BRINGING CAPE VALUES IN THE 2500-4000
J/KG RANGE IN THE WARM SECTOR WITH NEARLY THAT ELEVATED OVER THE
WARM FRONT AS WELL.  DEEP LAYER SHEAR IN THE 35-45KT RANGE ACROSS
THE WARM SECTOR HAS SET THE STAGE FOR A SEVERE WEATHER EVENT.
ONGOING CONVECTION HAS PRIMARILY BEEN ANCHORED ON OR TO THE NORTH OF
THE WARM FRONT.  FULLY ANTICIPATE THIS CONVECTION TO CONTINUE
THROUGH EARLY EVENING WITH SEVERE WEATHER THREAT POSSIBLE.
HOWEVER...WATER VAPOR IMAGERY REVEALS A SECONDARY WAVE JUST MOVING
INTO WESTERN NEBRASKA AT TIME AND EXPECT CONVECTION TO BEGIN ALONG
THE DRYLINE BY EARLY EVENING.  SEVERE THREAT LOOKS JUST AS GOOD IS
THIS ACTUALLY OCCURS.

BEYOND TONIGHT...THE UPPER RIDGE IS SHOWN TO SLOWLY BUILD INTO THE
PLAINS BY THE WEEKEND WITH FRONTS OCCASIONALLY MAKING IT INTO AREA
BEFORE STALLING.  THIS WILL LIKELY BRING SCATTERED THUNDERSTORMS TO
AREA THROUGH WEEKEND.  OVERALL AREA SHOULD SEE A GRADUAL TEMPERATURE
INCREASE WELL INTO THE WEEKEND.

FOR MONDAY THROUGH WEDNESDAY...THE UPPER RIDGE IS SHOWN TO BE FULLY
ESTABLISHED ACROSS THE REGION WITH TEMPERATURES ABOVE SEASONAL
NORMALS AND PRECIP CHANCES FAIRLY SMALL.
&&

.GID WATCHES/WARNINGS/ADVISORIES...
.NE...NONE.
.KS...NONE.
&&

AWJ/MSL
Hazardous weather outlook, Jul 7, 2:58 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
258 PM CDT WED JUL 7 2004

KSZ005>007-017>019-NEZ039-046-047-060>063-072>076-082>087-081200-
ADAMS-BUFFALO-CLAY-DAWSON-FRANKLIN-FURNAS-GOSPER-HALL-HAMILTON-
HARLAN-HOWARD-JEWELL-KEARNEY-MITCHELL-NUCKOLLS-OSBORNE-PHELPS-
PHILLIPS-ROOKS-SHERMAN-SMITH-THAYER-VALLEY-WEBSTER-
258 PM CDT WED JUL 7 2004

...SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA GENERALLY WEST OF A GREELEY TO GENEVA LINE AND PORTIONS OF
NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A MODERATE RISK OF SEVERE WEATHER WILL CONTINUE ACROSS THE OUTLOOK
AREA THROUGH THIS EVENING. A BAND OF THUNDERSTORMS WILL CONTINUE TO
PUSH EAST OF HIGHWAY 281 THROUGH THIS AFTERNOON.  A FEW OF THESE
STORMS WILL BE STRONG TO SEVERE WITH LARGE HAIL...DAMAGING
WINDS AND AN ISOLATED TORNADO POSSIBLE. ADDITIONAL THUNDERSTORMS ARE
THEN EXPECTED TO DEVELOP OVER THE HIGH PLAINS AND MOVE INTO AREAS
WEST OF HIGHWAY 281 BY EVENING.  SOME OF THESE STORMS MAY ALSO BECOME
STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE
THURSDAY INTO THURSDAY NIGHT AS A WEAK COLD FRONT MOVES INTO THE
OUTLOOK AREA.  LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS FROM ANY STORMS THAT DO FORM.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND EVENING.

NEZ040-041-048-049-064-077-081200-
FILLMORE-GREELEY-MERRICK-NANCE-POLK-YORK-
258 PM CDT WED JUL 7 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA
GENERALLY EAST OF A GREELEY TO GENEVA LINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLIGHT RISK OF SEVERE WEATHER WILL EXIST THIS AFTERNOON AND EARLY
EVENING. A BAND OF THUNDERSTORMS WILL CONTINUE TO PUSH EAST ACROSS
THIS PORTION OF THE OUTLOOK AREA THROUGH EARLY EVENING. A FEW OF
THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE
PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE
THURSDAY INTO THURSDAY NIGHT AS A WEAK COLD FRONT MOVES INTO THE
OUTLOOK AREA.  LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS FROM ANY STORMS THAT DO FORM.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

AWJ

In the hours before

Local storm report, Jul 7, 5:25 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
525 PM CDT WED JUL 07 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             SMITH CENTER            39.78N 98.78W
07/07/2004  1.00 INCH        SMITH              KS   LAW ENFORCEMENT

            HAIL CONTINUING TO FALL AT THIS TIME.

&&

LEWIS
Local storm report, Jul 7, 5:33 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
533 PM CDT WED JUL 07 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HEAVY RAIN       11 W HUNTER             39.24N 98.40W
07/07/2004  0.00 INCH        MITCHELL           KS   PUBLIC

            STANDING WATER IN DITCHES.

0524 PM     HAIL             SMITH CENTER            39.78N 98.78W
07/07/2004  1.75 INCH        SMITH              KS   LAW ENFORCEMENT

            REPORTED WALL CLOUD AND ROTATION.

0531 PM     HAIL             SMITH CENTER            39.78N 98.78W
07/07/2004  1.50 INCH        SMITH              KS   LAW ENFORCEMENT

            LARGE HAIL CONTINUES TO FALL. HEAVY RAINFALL HAS CAUSING
            STREET FLOODING.

&&

LEWIS
Local storm report, Jul 7, 5:38 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
538 PM CDT WED JUL 07 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             11 W HUNTER             39.24N 98.60W
07/07/2004  0.75 INCH        OSBORNE            KS   TRAINED SPOTTER

            WATER STANDING IN THE DITCHES...DIME SIZED HAIL...VISIBLE
            WALL CLOUD TO THE WEST.

&&

LEWIS
Local storm report, Jul 7, 5:52 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
552 PM CDT WED JUL 07 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             1 S SMITH CENTER        39.77N 98.78W
07/07/2004  1.00 INCH        SMITH              KS   LAW ENFORCEMENT

&&

LEWIS
Local storm report, Jul 7, 6:04 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
604 PM CDT WED JUL 07 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0143 PM     HAIL             2 E RED CLOUD           40.09N 98.48W
07/07/2004  1.00 INCH        WEBSTER            NE   LAW ENFORCEMENT

0220 PM     HAIL             3 N BURR OAK            39.91N 98.30W
07/07/2004  1.50 INCH        JEWELL             KS   CO-OP OBSERVER

0230 PM     HAIL             GUIDE ROCK              40.07N 98.33W
07/07/2004  1.00 INCH        WEBSTER            NE   LAW ENFORCEMENT

            QUARTER SIZE HAIL COVERING GROUND

0234 PM     HAIL             3 N BURR OAK            39.91N 98.30W
07/07/2004  1.75 INCH        JEWELL             KS   LAW ENFORCEMENT

0315 PM     TSTM WND GST     RANDALL                 39.64N 98.05W
07/07/2004  60 MPH           JEWELL             KS   TRAINED SPOTTER

0330 PM     HAIL             2 N BELOIT              39.49N 98.11W
07/07/2004  1.75 INCH        MITCHELL           KS   LAW ENFORCEMENT

0334 PM     TORNADO          N SCOTTSVILLE           39.54N 97.95W
07/07/2004  F0               MITCHELL           KS   TRAINED SPOTTER

            SPOTTER 6 SW OF JAMESTOWN IN CLOUD COUNTY OBSERVED A
            TORNADO 2 SW OF LOCATION. TORNADO ON THE GROUND FOR
            APPROXIMATELY 2 MINUTES.

0337 PM     TSTM WND GST     N BELOIT                39.47N 98.11W
07/07/2004  73 MPH           MITCHELL           KS   BROADCAST MEDIA

            BELOIT JR / SR HIGH SCHOOL WEATHER LAB WEATHER STATION
            RECORDED WIND GUSTS TO 73 MPH FROM THE NORTH. REPORTED BY
            TELEVISION STATION IN WICHITA.

0345 PM     TSTM WND DMG     BELOIT                  39.47N 98.11W
07/07/2004                   MITCHELL           KS   LAW ENFORCEMENT

            MULTIPLE REPORTS OF STRUCTURAL DAMAGE. ROOFS MISSING.
            DOORS BLOWN IN AND POWERPOLES AND TREES SNAPPED. POWER
            POLES AND LINES DOWN ACROSS STREETS IN MANY PARTS OF THE
            CITY.

0350 PM     HAIL             7 N LEBANON             39.91N 98.56W
07/07/2004  1.00 INCH        SMITH              KS   LAW ENFORCEMENT

            NICKEL TO QUARTER SIZED HAIL REPORTED.

0422 PM     HAIL             E LEBANON               39.81N 98.56W
07/07/2004  1.00 INCH        SMITH              KS   LAW ENFORCEMENT

            QUARTER TO SLIGHTLY LARGER HAIL REPORTED.

0429 PM     HAIL             LEBANON                 39.81N 98.56W
07/07/2004  1.75 INCH        SMITH              KS   CO-OP OBSERVER

0429 PM     HAIL             LEBANON                 39.81N 98.56W
07/07/2004  1.00 INCH        SMITH              KS   CO-OP OBSERVER

0445 PM     HAIL             IONIA                   39.66N 98.35W
07/07/2004  1.75 INCH        JEWELL             KS   AMATEUR RADIO

0512 PM     HAIL             SMITH CENTER            39.78N 98.78W
07/07/2004  1.00 INCH        SMITH              KS   LAW ENFORCEMENT

0515 PM     HEAVY RAIN       1 SE JEWELL             39.66N 98.14W
07/07/2004  3.00 INCH        JEWELL             KS   PUBLIC

            PUBLIC REPORT OF OVER 3 INCHES OF RAIN.

0515 PM     HAIL             CAWKER CITY             39.51N 98.43W
07/07/2004  0.88 INCH        MITCHELL           KS   LAW ENFORCEMENT

0515 PM     HEAVY RAIN       FORMOSO                 39.78N 97.99W
07/07/2004  1.10 INCH        JEWELL             KS   AMATEUR RADIO

            PUBLIC MEASUREMENT OF 1.10 INCHES OF RAINFALL.

0522 PM     HAIL             11 W HUNTER             39.24N 98.60W
07/07/2004  0.25 INCH        OSBORNE            KS   AMATEUR RADIO

            STANDING WATER IN DITCHES...DIME SIZED HAIL...VISIBLE
            WALL CLOUD TO THE WEST.

0522 PM     HAIL             11 W HUNTER             39.24N 98.60W
07/07/2004  0.75 INCH        OSBORNE            KS   TRAINED SPOTTER

            WATER STANDING IN THE DITCHES...DIME SIZED HAIL...VISIBLE
            WALL CLOUD TO THE WEST.

0524 PM     HEAVY RAIN       11 W HUNTER             39.24N 98.40W
07/07/2004  0.00 INCH        MITCHELL           KS   PUBLIC

            STANDING WATER IN DITCHES.

0524 PM     HAIL             SMITH CENTER            39.78N 98.78W
07/07/2004  1.75 INCH        SMITH              KS   LAW ENFORCEMENT

            REPORTED WALL CLOUD AND ROTATION.

0524 PM     HAIL             SMITH CENTER            39.78N 98.78W
07/07/2004  1.00 INCH        SMITH              KS   LAW ENFORCEMENT

            HAIL CONTINUING TO FALL AT THIS TIME.

0531 PM     HAIL             SMITH CENTER            39.78N 98.78W
07/07/2004  1.50 INCH        SMITH              KS   LAW ENFORCEMENT

            LARGE HAIL CONTINUES TO FALL. HEAVY RAINFALL HAS CAUSING
            STREET FLOODING.

0545 PM     HAIL             1 S SMITH CENTER        39.77N 98.78W
07/07/2004  1.00 INCH        SMITH              KS   LAW ENFORCEMENT

&&
THIS IS A SUMMARY OF STORM REPORTS SINCE THE EVENT BEGAN TODAY.

LEWIS
Local storm report, Jul 7, 6:14 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
614 PM CDT WED JUL 07 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             16 S OSBORNE            39.21N 98.70W
07/07/2004  2.75 INCH        OSBORNE            KS   LAW ENFORCEMENT

            POLICE REPORTED BASEBALL SIZED HAIL. NO SIGNIFICANT
            DAMAGE REPORTED TO VEHICLE.

&&

LEWIS

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 1:44 PM CDTSevere Thunderstorm WarningGIDJewell61 min
Jul 7, 2:16 PM CDTTornado WarningGIDJewell59 min
Jul 7, 3:12 PM CDTTornado WarningGIDJewell, Mitchell63 min
Jul 7, 3:43 PM CDTSevere Thunderstorm WarningGIDJewell, Smith62 min
Jul 7, 4:09 PM CDTFlash Flood WarningGIDJewell3 hr
Jul 7, 4:43 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell, Osborne62 min
Jul 7, 4:50 PM CDTFlash Flood WarningGIDMitchell6 hr
Jul 7, 5:07 PM CDTSevere Thunderstorm WarningGIDSmith68 min
Jul 7, 5:29 PM CDTTornado WarningGIDSmith61 min
Jul 7, 5:38 PM CDTFlash Flood WarningGIDOsborne6 hr
Jul 7, 5:46 PM CDTSevere Thunderstorm WarningGIDMitchell, Osborne59 min
Jul 7, 5:59 PM CDTSevere Thunderstorm WarningGIDRooks31 min
Jul 7, 6:04 PM CDTSevere Thunderstorm WarningGIDPhillips56 min
Jul 7, 6:19 PM CDTTornado WarningGIDPhillips41 min
Jul 7, 6:30 PM CDTTornado WarningGIDSmith45 min
Jul 7, 6:43 PM CDTTornado WarningGIDRooks47 min

Nearby

Tornado Warnings in Kansas, 2004Every tornado warning in 2004Tornadoes in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.